MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON V OSTEO INTRODUCER 11GA TROCAR/BEVEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC MEXICO KYPHON V OSTEO INTRODUCER 11GA TROCAR/BEVEL; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number VPT11D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding patient spinal therapy for compression fracture.It was reported that from interventional radiology that a trocar failed and got stuck in the patient and had to be removed.There was patient involved in the event and no further complications or symptoms were reported.Additional information was received via manufacturer representative that the reported product was broken and no fragments left inside the patient.The product came in contact with the patient.

Brand Name
KYPHON V OSTEO INTRODUCER 11GA TROCAR/BEVEL
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key12575827
Report Number9612164-2021-03820
Device Sequence Number16419235
Product Code LXH
UDI-Device Identifier00763000026806
UDI-Public00763000026806
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model NumberVPT11D
Device Catalogue NumberVPT11D
Device Lot Number218655105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1